MathSciNet Relay Station
MathSciNet bibliographic data
MR628446 (82k:03069) 03D45 (05A05 06A10)
Kierstead, Henry A. An effective version of Dilworth's theorem. Trans. Amer. Math. Soc. 268 (1981), no. 1, 63–77.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement